# SDR CALA2023081602512

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737-8
- Aircraft serial: 28781
- Aircraft time: 75,080 hours, 27,422 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS154A04EN0294K
- Condition: Chafed
- Location: Right Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K, O

## Discrepancy

RIGHT MAIN LANDING GEAR AND ABOVE SHOWS SIGNS OF HYD FLUID LEAKING. INSP RT MLG FOUND #3 BRAKE HOSE CHAFED THRU ABOVE GEAR SEE PHOTOS, BRAKE FUSE NEEDS TO BE RESET TO SEE LEAK. RT MLG, REPLACED #3 BRAKE HOSE ABOVE GEAR, REF.PHOTOS, RESET BRAKE FUSE, LEAK CHECKED AND NO LEAKS, BLEED BRAKES AND SERVICED HYDRALICS, CLEANED UP AREA, REF AMM 32-41-00, 32-41-72. OK FOR SERVICE.  IPC32-41-52-07 ITEM 97.  SPEC # BACH8A04EN0294K
